# SDR HEEA065442

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Adapter
- Part number: 406040072105
- Condition: Worn
- Location: T/R Spline
- Part time: 919 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADAPTER HAD WORN SPLINES.
